Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stims? TRD_12

Posted by Emme_V2 on July 30, 2012, at 6:46:00

In reply to Re: Stims? Emme_V2, posted by TRD_12 on July 29, 2012, at 8:36:52

> > My doctor and I had spent a lot of time trying to find the right augmenting agent for Lamictal. Lamictal plus Abilify ended up being effective for me. The Abilify is less sedating for me than Seroquel but does still help with anxiety and depression. As for the stims, I find Focalin makes me less jittery than ritalin or dexedrine. I had tried Provigil also, but found its effects unpredictable. Good luck.
> >
> > emme
>
> That's encouraging to hear. Are you taking it for unipolar depression? What doses of the both are you on? I have wanted to try Lamictal + Abilify, seeing my pdoc on Wednesday. Think I will keep Seroquel 100mg for awhile for sleep.
> I think I will skip the stim idea, too much negative experiences on the internet.
>
> Thanks.

Hi. Yes, unipolar depression. I take 100 mg Lamictal and 2.5 mg Abilify. But I'm pretty sensitive to meds even at low doses.

Don't be scared off of stims by negative stories if your doctor is suggesting you try one. People tend to write about experiences when those experiences have been negative. The people with positive experiences may not feel a need to post about them on the internet. I find Focalin helpful. You would know pretty quickly if a stimulant is going to be useful to you.

Good luck.
emme

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emme_V2 thread:1022347
URL: http://www.dr-bob.org/babble/20120718/msgs/1022416.html